# SDR RAIA2018111190037

- Difficulty date: October 9, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OMEGA BEAM I/B L ANGLE CRACKED AT FRAMES 16-17...........REMOVED AND REPLACED L/H OMEGA BEAM I/B L ANGLE AT FRAMES 16-17
